MAUDE Adverse Event Report: ARTHREX, INC. SP 2.6 MM KNOTLESS FIBERTAK ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHREX, INC. SP 2.6 MM KNOTLESS FIBERTAK ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number SP 2.6 MM KNOTLESS FIBERTAK ANCHOR
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/27/2025 a sales representative reported via phone that (2) ar-3641sp self-punching knotless 2.6 fibertak® anchor with #5sutures failed, the sutures on both frayed.This occurred during a rotator cuff repair on (b)(6) 2025.The first device, the stitch frayed during insertion, was cut out, and the anchor remained in the patient.The second device was used, and the same issue occurred: the stitch frayed during insertion.This second anchor also remained in the patient, and the stitch was cut out.In addition, a third ar-3641sp was used in the procedure.During this procedure, only one of these three devices was intended to be used.The patient had a good bone quality that was prepped using a drill.There was a delay of 10 minutes during which additional anesthesia was administered.There was no harm to the patient.
 
Additional Manufacturer Narrative
Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as off-axis insertion, prying, and leveraging the device during insertion.

Brand Name
SP 2.6 MM KNOTLESS FIBERTAK ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23429196
Report Number1220246-2025-04912
Device Sequence Number9863189
Product Code MBI
UDI-Device Identifier00888867341906
UDI-Public(01)00888867341906(11)250724(17)300630(10)15471909
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP 2.6 MM KNOTLESS FIBERTAK ANCHOR
Device Catalogue NumberAR-3641SP
Device Lot Number15471909
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown